MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PROSTAR¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. PROSTAR¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 12322-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record review was performed and revealed no indication of a product quality issue.A review of the corrective and preventive actions (capa) review was not performed because a specific failure mode for this complaint was not provided.Additionally, a query of the complaint handling database for the reported lot was not performed as a similarity could not be determined.Based on the information provided, a definitive cause for the reported unspecified device issue could not be determined.The treatment appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B3 - date of event: estimated the additional devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that this was a closure of an unknown vessel using five prostar devices.Reportedly, an unknown issue occurred.An unknown method was used to achieve hemostasis.There was no reported adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.

Brand Name
PROSTAR¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22048559
Report Number2024168-2025-05226
Device Sequence Number21080315
Product Code MGB
UDI-Device Identifier08717648000621
UDI-Public(01)08717648000621(17)251231(10)4020141
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number12322-01
Device Catalogue Number12322-01
Device Lot Number4020141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown